# SDR DALA2024040103941

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0265251) FWD CARGO BAY PREVIOUSE REPAIR FROM DELETED ANTINNA IS CORRODED BETWEEN STA 500C AND 500D LBL 4 TO RBL 4. REMOVED AND INSTALLED REPLACEMENT PARTS (DOUBLER, NUTPLATE RETAINER AND -RETAINING RING) ATG ANTENNA STA 500C-500D LBL 4 TO RBL 4 IAW SRM 737-900 51-40-02-0G DWG P20184, P20196 AND P17982.
